After effects of chemo
Sue

Guilford, CT

#1 Jan 21, 2013
I am stage 3 colon cancer. Had the surgery in July and completed 6 months 12 treatments of chemo. I have pain in my hands .feet, ankles, hips in the morning. It lessons as the day goes on but it's bad in the morning. Does anyone else experience these symptoms ???
Tam

Lakewood, CA

#2 Jul 15, 2013
Try Gglucosamine. I wondeer if its not related to you cancer treatments. I felt this way for over a year, and had incredible results from using Glucosamine as directed.

Im getting ready to start chemo, already had the tumor removed and a colon resectiion completed. Im currently 8weeks post op, and finally feeling almost normal.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Colon Cancer Discussions

Title Updated Last By Comments
News When to give up: Treatment or comfort for late-... Jun 7 betty 2
can viagra make you go deaf? Apr '16 Wyatt 1
viagra's hidden uses: diet pill, cancer fighter? Mar '16 Howard 1
News Testing, knowledge key to detecting colon cancer Mar '16 huey goins 2
News WGRZ News - Colon Cancer: One Man's Fight (Mar '08) Jan '16 chris 15
Namber Of Plyps (Dec '15) Dec '15 Amy 2
Colon' back passage conditions including cancer' (Sep '15) Sep '15 langham research ... 1
More from around the web